{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,5,4]],"date-time":"2026-05-04T15:07:02Z","timestamp":1777907222130,"version":"3.51.4"},"reference-count":4,"publisher":"SAGE Publications","issue":"1","license":[{"start":{"date-parts":[[2018,10,6]],"date-time":"2018-10-06T00:00:00Z","timestamp":1538784000000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/journals.sagepub.com\/page\/policies\/text-and-data-mining-license"}],"content-domain":{"domain":["journals.sagepub.com"],"crossmark-restriction":true},"short-container-title":["Trop Doct"],"published-print":{"date-parts":[[2019,1]]},"abstract":"<jats:p>Autoimmune haemolytic anaemia due to malaria or following its treatment with artesunate is rare. A child presented with severe anaemia after being treated with artesunate for P. vivax malaria. Blood transfusion was difficult as cross-matching showed major incompatibility; group O negative blood under the cover of steroids was transfused. Oral steroids were given for six weeks. The patient made a complete recovery.<\/jats:p>","DOI":"10.1177\/0049475518804381","type":"journal-article","created":{"date-parts":[[2018,10,6]],"date-time":"2018-10-06T03:31:10Z","timestamp":1538796670000},"page":"54-55","update-policy":"https:\/\/doi.org\/10.1177\/sage-journals-update-policy","source":"Crossref","is-referenced-by-count":4,"title":["Autoimmune haemolytic anaemia associated with\n                    <i>P. vivax<\/i>\n                    malaria"],"prefix":"10.1177","volume":"49","author":[{"given":"Sunil","family":"Taneja","sequence":"first","affiliation":[{"name":"Ex consultant, Department of Paediatrics, GSVM Medical College, Kanpur, India"},{"name":"Head of Department of Paediatrics, Madhuraj Hospital, Kanpur, India"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Neha","family":"Agarwal","sequence":"additional","affiliation":[{"name":"Lecturer, Department of Paediatrics, GSVM Medical College, Kanpur, India"}],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"179","published-online":{"date-parts":[[2018,10,6]]},"reference":[{"key":"bibr1-0049475518804381","doi-asserted-by":"publisher","DOI":"10.4103\/0973-6247.115581"},{"key":"bibr2-0049475518804381","doi-asserted-by":"publisher","DOI":"10.1016\/j.bcmd.2013.12.003"},{"key":"bibr3-0049475518804381","volume-title":"Delayed haemolytic transfusion reactions","author":"Australian Red Cross"},{"key":"bibr4-0049475518804381","doi-asserted-by":"publisher","DOI":"10.1186\/1475-2875-13-398"}],"container-title":["Tropical Doctor"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/journals.sagepub.com\/doi\/pdf\/10.1177\/0049475518804381","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/journals.sagepub.com\/doi\/full-xml\/10.1177\/0049475518804381","content-type":"application\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/journals.sagepub.com\/doi\/pdf\/10.1177\/0049475518804381","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,5,1]],"date-time":"2026-05-01T13:31:15Z","timestamp":1777642275000},"score":1,"resource":{"primary":{"URL":"https:\/\/journals.sagepub.com\/doi\/10.1177\/0049475518804381"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2018,10,6]]},"references-count":4,"journal-issue":{"issue":"1","published-print":{"date-parts":[[2019,1]]}},"alternative-id":["10.1177\/0049475518804381"],"URL":"https:\/\/doi.org\/10.1177\/0049475518804381","relation":{},"ISSN":["0049-4755","1758-1133"],"issn-type":[{"value":"0049-4755","type":"print"},{"value":"1758-1133","type":"electronic"}],"subject":[],"published":{"date-parts":[[2018,10,6]]}}}